It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • reaction to increased dosage of synthroid?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-07-2008, 07:07 AM   #1
    kafish67
    Senior Member
    (female)
     
    Join Date: Jun 2005
    Location: michigan
    Posts: 101
    kafish67 HB User
    reaction to increased dosage of synthroid?

    I just posted on 11-30-08 "need help reading thyroid results" and got alot of useful information. Thank you for your help. I ended up going to an endo last wed with my lastest blood work, my last tsh being 4.18. She told me i was hypothyroid, saying anything over 2.5 needs to be addressed. I was happy with that fact. However she was opposed to having my t3 tested and started asking her questions. She vehemently told me that I have gotten my information from the internet and she was the endocrinologist. Well, I guess she put me in my place, huh?! She upped my dosage from 50 mcg to 75 mcg and told me to take for 6 weeks and retest at that time. She will be testing my t4 and cortisol levels but not my t3 or acth(as recommended by MG). She said if I started having heart palps or hot flashes to have blood work done sooner. Well, I started taking last thursday and i have felt progressively worse. None of the above but I am shaky, whole body aches, down to the bone, headache, nausea, loss of appetite. I dont think i have a virus, because i seem to be better in the evening. I feel HORRIBLE! Does this sound like a reaction or is this the pain before the gain? Any advice?

    Kelley

     
    Sponsors Lightbulb
       
    Old 12-07-2008, 10:37 AM   #2
    SHARON1952
    Senior Veteran
    (female)
     
    Join Date: Jan 2007
    Location: england
    Posts: 763
    SHARON1952 HB UserSHARON1952 HB User
    Re: reaction to increased dosage of synthroid?

    that is how it went for me i am still trying to get my medication right i am now on 100 mcg thyroxine started at 25 i also seem to have more energy at night i know it can take a while to start feeling better i have been on thyroxine 8 months i cant say i feel brilliant yet but at the start i could not do anything just sat there doing nothing did not eat but gained loads of weight now i am doing most of the things i should still not 100 percent but i am in the proccess uf stopping smoking to this website was a great help to me at the start most people say it takes time and adjusting your medication you will start to feel better when they get you sorted on your right dosage there are a lot of people on the website that can explain it better than me as they know much more and have been very helpful

     
    Old 01-08-2009, 08:36 AM   #3
    jamie j
    Newbie
    (female)
     
    jamie j's Avatar
     
    Join Date: Jan 2009
    Location: illinois
    Posts: 2
    jamie j HB User
    Re: reaction to increased dosage of synthroid?

    mine has been a mess but the last 2 test said my test were normal, but i dont feel normal..about 3-4 hours after taken it i get so fatigued i mean bad then at night i feel good what is it?? i thought i was lossing it they tell me its hormones for my age....Help

     
    Old 01-08-2009, 03:43 PM   #4
    jaydar
    Senior Member
    (male)
     
    jaydar's Avatar
     
    Join Date: Mar 2005
    Posts: 164
    jaydar HB User
    Re: reaction to increased dosage of synthroid?

    did you ask why she will not test T3?Seems to me from recent experience that some doctors get embarrassed then angry when their patient points out what they "should" be investigating in the 1st place.
    Damaged ego will not get yoy fixed.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    My Synthroid Dosage Was Increased From 100mcg to 150mcg alyce560 Thyroid Disorders 3 10-09-2008 04:53 AM
    Amour thyroid adverse reaction Daisy1 Thyroid Disorders 6 07-15-2007 03:25 PM
    Cytomel-Bad Reaction osteoblast Thyroid Disorders 8 07-05-2007 09:15 PM
    100 mcg increased to 125 mcg of synthroid...hypersymptoms? marneyvette Thyroid Disorders 2 07-08-2005 05:02 PM
    Adverse reaction to synthroid lucky charms Thyroid Disorders 10 04-04-2004 08:08 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:41 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!